MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number E2012-10
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Leaking hole along the white port tube.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second avenue
burlington MA 01803
MDR Report Key23061824
Report Number23061824
Device Sequence Number9866723
Product Code MJN
UDI-Device Identifier00840663101283
UDI-Public(01)00840663101283
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/08/2025
Report Date (Section F) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2012-10
Device Catalogue NumberE2012-10
Device Lot NumberXPF00001279
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight75 KG
Date Report Sent to FDA09/08/2025